# SDR 9516791159

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159US
- Make and model: Doug DC-10-40
- Aircraft serial: 46768
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Fs 791
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND 0.5 INCH CRACKS IN THE FS 791 FLOOR BEAM UPPER CAP, LBL 20 - RBL 20.  REPAIRED CAP (P/N ADA 7226-13) PER EA 11-99329.
